# SDR DALA2021040502001

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 90,482 hours, 37,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603. CORRECTIVE ACTION: CYCLED ARMING LEVER ON 2L DOOR (LOC 203) MULTIPLE TIMES AND COULD NOT DUPLICATE ISSUE. KNUCKLE KNOCKER OPS NML PER B757 AMM 52-11. (1768399)
